Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On the product of twob f-spaces

  • 22 Accesses

  • 11 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    A. V. Arkhangel'skii, Function spaces in the topology of pointwise convergence and compact sets,Russian Math. Surverys,39 (1984), 9–56.

  2. [2]

    J. L. Blasco, Pseudocompacidad y compacidad numerable del producto de dos espacios topológicos,Collectanea Mathematica,XXIX (1978), 3–10.

  3. [3]

    J. L. Blasco, On the product of twob R-spaces and the classB of Frolík,Acta Math. Acad. Sci. Hungar.,40 (1982), 45–49.

  4. [4]

    H. Buchwalter, Produit Topologique, Produit Tensoriel etc-replétion,Bull. Soc. Math. France Suppl., Mém.31–32 (1972), 51–71.

  5. [5]

    W. W. Comfort, On the Hewitt realcompactification of a product space,Trans. Amer. Math. Soc.,131 (1968), 107–118.

  6. [6]

    Z. Frolík, The topological product of two pseudocompact spaces,Czech. Math. J.,10 (1960), 339–349.

  7. [7]

    L. Gillman and M. Jerison,Rings of Continuous Functions, Van Nostrand (New York, 1960).

  8. [8]

    R. Haydon, Three examples in the theory of spaces of continuous functions,Publ. Dept. Math. Lyon,9 (1972), 99–103.

  9. [9]

    M. Hušek, Products of quotients andk'-spaces,Comm. Univ. Car.,12 (1971), 61–68.

  10. [10]

    N. Noble, A note onz-closed projections,Proc. Amer. Math. Soc.,23 (1969), 73–76.

  11. [11]

    N. Noble, Ascoli theorems and the exponential nap,Trans. Amer. Math. Soc.,143 (1969), 393–411.

  12. [12]

    N. Noble, Countably compact and pseudocompact products,Czech. Math. J.,19 (1969), 390–397.

  13. [13]

    R. Pupier, Topological completion of a product,Rev. Roum. Math. Pures et Appl.,19 (1974), 925–933.

  14. [14]

    M. Tkachenko, Compactness type properties in topological groups,Czech. Math. J.,113 (1988), 324–341.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Blasco, J.L., Sanchis, M. On the product of twob f-spaces. Acta Math Hung 62, 111–118 (1993). https://doi.org/10.1007/BF01874222

Download citation